It is currently Wed Aug 23, 2017 12:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue Nov 04, 2008 5:19 am 
Offline
Average Poster
Average Poster

Joined: Tue Nov 04, 2008 1:23 am
Posts: 14
Hey guys - I posted this as a reply in a previous topic, then realized I should probably post a new topic, as I could really use some help!

I have been on Subs for approximately 9 months now. I started on 24mg/day and am now on 2mg/day. This last dr. visit, I felt I was ready to go down to 1mg a day, and so my dr prescribed me 30 2mg tabs. When I started getting down to 1 mg, I noticed I was feeling horrible and that my body was still having a very hard time adjusting to only 1 mg a day. So, naturally I went back up to 2mg's and ran out early. Not wanting to call my dr and make an appt early, I decided to cold-turkey it for a few days, feeling that I would be okay...(bad idea).

I was withdrawling from Subs for nearly 3 days straight, taking nothing else and hardly being able to sleep or do much of anything. Finally, on the 3rd day, after not being able to take it anymore, I called my dr. and made an appt. I informed him of all that had happened and he said that I should have told him this before when it happened, and he put me back on 2mg/day. When I got home and took 1 mg, I immediately felt the w/d's fade away. However, later that night, when it came time to take another 1 mg I noticed that I could not longer feel it like I used to - It did not have the same effect. I figured it was because my body was still getting used to it.

Now, 5 days after getting back on Subs after w/d for 3 days straight, I am still not able to feel it at all. I am not withdrawling per se, but I am not feeling much of anything as I did prior to being off of it for 3 days, and find that I have to take more doses through out the day more often. Does my body just need to readjust to it all over again, or is it because I am taking too much at a time? I have never had this problem before, except for when I switched over from Methadone to Subs and had to wait a week or so for it to come into full effect. But I did not take any opiates during the 72-hour withdrawal period. My last dose was 3.5 mgs, and I still feel nothing at all!

Any help would be appreciated, and thanks in advance. God bless.


Top
 Profile  
 
 Post subject: Off and on
PostPosted: Mon Dec 01, 2008 9:46 pm 
Offline
New Poster
New Poster

Joined: Wed Nov 26, 2008 1:00 am
Posts: 2
Location: California
I have been on suboxone twice, the first time was for about 4 months. I moved from Hawaii and could not find a Doc that would let me skip all the BS I had already done(i.e. counseling etc.) So I started using my drug of choice again, 10mg Norco(vicodin) x 20 per day. I was on them for another 2 years, when I got back on suboxone. I don't know if my experience will help you but it can't hurt. I started at 16mg per day, and a very vague outline of the process from my Doc. The lack of a timeline or even previous cases that were successful was very unnerving. I was on subox for a total of seven months the last time, during this time I began tapering on my own( or atleast without any direction). I would go online and read forum after forum of people on subox, but finding succes stories seemed like winning the loto. I do believe this is not quite the case today due to subox being prescribed more. Anyway, I quickly went to 8mg per day( 2 weeks), 3-4 weeks later I cut to 4mg. I stayed there for 6 or so weeks, then I cut to 2mg a day. Now I have always been prescribed 8mg pills, I just began halving, then quartering them. I stayed at 2mg for several weeks, a messed with another taper during this time but nothing consistent. Finally, I began breaking my pills into tiny pieces, 1mg or less. Some days 1mg was enough and others I may need to take a second 1mg dose. After a few weeks like this, and when I felt good, I would skip a day altogether or alter the time of day from a.m. to p.m. I am not an expert but I believe this was what put me over the top, the skipping a day and changing dose time. In a couple weeks I began skipping 2 days every few doses, until finally I just stopped completely, as far as withdrawals I had a few nights I either couldn't sleep or didn't sleep well. This was mostly due to the twitching or fidgets as I call them. The good news is they were nothing like the withdrawals we have all experienced. The ones that have caused us all at one point or another to keep using. I couldn't have done it if this was the case. Oh and I have been clean of Norco and Suboxone and everything else for 24 days. I feel better than I can ever remember feeling, and I did not mean to run on but everyone needs to know it can be done. You can do it, and I pray the process is similar to mine. I know it won't be for some, but for some of you know that the thought of it is way worse than it is.[/b]


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group